# SDR R61A2021040100300

- Difficulty date: March 17, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N725YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000506
- Aircraft time: 13,838 hours, 9,160 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17065927007
- Condition: Corroded
- Location: Frame 88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON CENTER FUSELAGE III FLOOR SUPPORT SHEAR PANEL AT FR 88 ND LBL9.  FLOOR SUPPORT SHEAR PANEL @ FR 88 & LBL 9 FOUND CORRODED HAS BEEN REMOVED AND REPLACED IAW ERJ 175 SRM 51-43-01 & 51-42-01.
